# SDR CA110831007

- Difficulty date: August 17, 2011
- Submitted: January 23, 2013
- Operation: General aviation
- Make and model: Snias AS350B
- Aircraft time: 10,346 hours
- Engine: Tmeca ARRIEL1B
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Cable
- Part number: 350A57105300
- Condition: Disconnected
- Location: Fuel Control
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THE FUEL CONTROL CABLE END (KNOWN AS THE "END EQUIPPED") INADVERTENTLY BECAME DISCONNECTED FROM THE BALL JOINT ON THE FUEL CONTROL ARM . THE SAFETY MECHANISM WAS INSTALLED AT THE TIME.
